# SDR MASA2016120712532

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15015
- Aircraft time: 31,656 hours, 25,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR LOW LVL EMERG LIGHT 1 BULB INOP.  PLACED ON MEL.
